Doctor insights on:
Allegra D Cause A Runny Nose
Yes: Overuse of Pseudoephedrine (the d in claritan d) can cause rebound vasodilation and increase the amount of mucous your nose pours out. Using a product long term with Pseudoephedrine can make matters worse. Shouldn't use them more that a week or two at most. Can continue the plain claritan, but may need to wean off the pseudoephedrine. Ask doc about a nasal steroid in place of it. ...Read more
Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more
Which is best for coughing and runny nose (allergies) sudafed or Claritin (loratadine) or claritin-d?
Neither: If you are sure you are dealing with allergies, then an antihistamine is the drug of choice. Sudafed is a decongestant. Claritin is a weak antihistamine and despite the drug labelling can cause drowsiness as can zyrtec. Allegra (fexofenadine) does not cross the blood-brain barrier and thus no drowsiness. A nasal spray either steroid or non-steroid is also useful. ...Read more
Not much different: There are not much difference between two medications and they are weak medications for allergy symptoms. It might work in the beginning but you would need stronger and better treatment methods if your symptoms persist. ...Read more
Seasonal allergic rhinitis with blocked nose, itchy eyes and nose, sneezing mostly had allegra (fexofenadine) 120 but no result please help?
Allergic Rhinitis: Nasal blockage and itchy eyes are not often helped by oral antihistamines. For the itchy eyes you may require an eye drop - the most effective are by prescription. For the nasal blockage which is caused by swelling due to allergic inflammation, you will need a steroid nasal spray - available by prescription only. A decongestant might help some, but not as well as the prescription nasal spray. ...Read moreSee 1 more doctor answer
Unlikely: Azithromycin or zithromax, does not cause a runny nose nor should it be prescribed for a runny nose. Zithromax is not an appropriate antibiotic for an upper respiratory bacterial infection. We live in an era where unfortunately antibiotics are overused. Whatever the reason for your being on an antibiotic, have a culture and sensitivity before being placed blindly on an antibiotic. ...Read moreSee 2 more doctor answers
Yes: They don't interfere with each other.Get a more detailed answer ›
Can Xyzal (levocetirizine) cause nasal congestion? I've been taking it for thick mucus and PND (perennial rhinitis). Stopped it for 2 days and my nose is clear!
Not really: not a known reported side effect, however if you experienced it first hand, then it may be a factor for your symptoms. Generally it dries up secretions, so if you already had thick mucous it may have been made more thick by xyzal, (levocetirizine) hence the feeling of being clogged up, just a theory. At any rate, keep using saline nasal washes, see your doctor/ENT/allergist to rule out chronic sinusitis, goodluck ...Read more
Every day I have watery eyes, itchy skin, sneezing constantly due to allergies. I've tried Benadryl, (diphenhydramine) Claritin, nasal spray fluticasone, and Zyrtec?
Is it okay to take Claritin d with Tylenol cold for my nasal congestion ? Nothing seems to be working. Stuff nose watery eyes sneezing headache ?
Yes: There are no interactions between Tylenol &Claritin D. The Tylenol should relieve your headache. The Claritin-D should improve your congestion and cold / allergy symptoms. If you happen to have diabetes or hypertension, understand that the decongestant (“D”) in the Claritin raises blood pressure and blood sugar, and it’s important not to take the medication if your conditions aren’t under control ...Read moreSee 1 more doctor answer
Stuffy nose, no runny nose nor any other allergy symptoms.....but i have dizziness with it, is stuffy nose possibly causing the dizziness?
Possible: Stuffy nose means that the nasal tissues are secreting too thick of the discharge and it is blocking the passage. It can also be associated with the tubes that Adrian from ear to the throat. Once this tube is blocked, the fluid can be backed up and can lead to equilibrium issues. So you may need to address nasal issue and the dizziness will go away. Good luck. ...Read more
Yes: A sinus infection occurs when bacteria (most commonly) grow and create pain/pressure in one of the sinuses. Many times, one of the ostia, the openings from the sinus into the nasal passages get plugged up for various reasons without typical sinsus symptoms. Recently had a patient with severe sinusitis whose only symptom was a bad cough. Otherwise felt fine. ...Read moreSee 1 more doctor answer
Nasal congestion, sneezing. Taking Flonase, antihistamine and pain relief. Looks like a big bump blocking nasal package. What could it be?
Can Ipratropium Bromide nasal spray help with post-nasal drip? No runny nose or front nasal discharge, just the drip. Not linked to allergy (per ENT)
Depends: It depends on the cause for the post-nasal drips. If the nasal drips is not linked to nasal stuffiness, sneezing, or runny nose, one needs to consider other causes (sinus infection for example). If your nose and eyes itch, it is likely from allergy which can confirmed by the history and skin testing. One can't tell whether one has an allergic problem by looking at the nose and throat alone. ...Read more
Allergies/sinuses, 33f, nose runs nonstop, taking Claritin (loratadine) doesn't help. Can i take a zrytech also? Or would sudafed w/ pseudoephedrine help?
Allergies: Your nasal symptoms will respond best to a prescription nasal steroid. Antihistamines seem of limited value in your case. Consider seeing an allergist to achieve adequate control of your symptoms. ...Read more
I have nasal congestion (stuffiness, runny nose, headache) for 3 weeks now. No fever, coughing or body aches. nasal spray or allergy med not working?
Can a sinus infection cause nose bleed? How come my symptoms such as hoarseness, sore throat, runny nose, and nasal congestion only getting worse?
Sinuses & Epistaxis.: The inflammation caused by sinus infection, along with the pure violence of constantly blowing your nose, can lead to nosebleeds in the context of a sinus infection That being said, sinus infections tend to be bacterial, so you may be getting worse because you need an antibiotic. ...Read more
When blow nose, mucus is bloody. Lots of yellow-green postnasal drip. Some wheeze. No fever. Take Dymista, Allegra, singulair, (montelukast) qvar, and Ventolin. It's not allergy. Sinusitus? Go see primary care or wait it out?
This is a symptomatic disorder of the nose characterized by inflamed nasal mucosa. Groupings of rhinitis exist triggered by infection, allergy, non-allergic triggers/exposure, meds, immune disorder, and/or structural problems in the nose. Symptoms can include itching, sneezing, congestion, watery/mucoid drainage, post-nasal drainage with sore throat, ear ...Read more
- Talk to a doctor live online for free
- Does allegra d cause drowsiness?
- What cause a runny nose?
- Cause of runny nose
- Ask a doctor a question free online
- What causes runny nose and sneezing?
- Runny nose and teething
- Causes of a hoarse cough and a runny nose
- Allegra d
- Talk to a pharmacologist online for free